Alert archive / Florida / Lake Wind Advisories in 2012
Lake Wind Advisory 2, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this lake wind advisory at Feb 11, 2012, 4:07 AM EST for 6 counties in Florida. It took effect at Feb 11, 2012, 10:00 AM EST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Feb 11, 2012, 4:07 AM EST (09:07 UTC)
- In effect from
- Feb 11, 2012, 10:00 AM EST
- Expired
- Feb 11, 2012, 7:00 PM EST
- In force
- 9 hr
- Issued by
- NWS Tampa Bay, FL
Counties DeSoto County, FL, Hardee County, FL, Highlands County, FL, Pinellas County, FL, Polk County, FL, Sumter County, FL
The radar
The Tampa radar (KTBW), 49 km from the middle of the area, began a volume at 09:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 00:00Z, 9.1 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 507 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 574 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
693 WWUS72 KTBW 110907 NPWTBW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 407 AM EST SAT FEB 11 2012 ...A LAKE WIND ADVISORY IS IN EFFECT TODAY FOR ALL COUNTIES... ...A FREEZE WATCH IS IN EFFECT FOR THE NATURE COAST INCLUDING PASCO COUNTY FOR EARLY SUNDAY MORNING... .COLD AND DRY CANADIAN HIGH PRESSURE WILL BUILD INTO THE AREA TODAY BEHIND A COLD FRONT. THIS WILL CAUSE A FEW HOURS OF FREEZING TEMPERATURES ACROSS THE WATCH AREA EARLY SUNDAY MORNING. THE TIGHT PRESSURE GRADIENT IN PLACE ACROSS THE AREA AS THE HIGH PRESSURE BUILDS WILL ALSO ALLOW WINDS TO INCREASE TO 15 TO 25 MPH ACROSS THE AREA TODAY WITH HIGHER GUSTS. FLZ039-042-043-048-049-120000- /O.NEW.KTBW.LW.Y.0002.120211T1500Z-120212T0000Z/ /O.NEW.KTBW.FZ.A.0005.120212T0900Z-120212T1300Z/ LEVY-CITRUS-SUMTER-HERNANDO-PASCO- INCLUDING THE CITIES OF...CEDAR KEY...CHIEFLAND...CRYSTAL RIVER... INVERNESS...BUSHNELL...THE VILLAGES...BROOKSVILLE...SPRING HILL... NEW PORT RICHEY...ZEPHYRHILLS 407 AM EST SAT FEB 11 2012 ...LAKE WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST THIS EVENING... ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST THIS EVENING. A FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING. * TIMING...FROM 10 AM TO 7 PM TODAY WINDS WILL BE FROM THE NORTHWEST AT 15 TO 25 MPH AND GUSTY. THEN FROM 4 AM TO 8 AM SUNDAY MORNING TEMPERATURES WILL BE BELOW FREEZING. * WINDS...NORTHWEST AT 15 TO 25 MPH WITH GUSTS UP TO 30 MPH. * TEMPERATURE...BELOW FREEZING FOR 2 TO 4 HOURS WITH LOWS AROUND 30. * IMPACTS...BOATERS ON AREA LAKES SHOULD POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. TEMPERATURES THIS COLD CAN KILL SENSITIVE VEGETATION THAT IS NOT PROPERLY PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 20 TO 29 MPH WITH FREQUENT GUSTS TO NEAR OR ABOVE GALE FORCE FOR AT LEAST 3 HOURS. WINDS OF THESE MAGNITUDES WILL CREATE ROUGH CONDITIONS ON LARGER AREA LAKES WHICH COULD PRODUCE DAMAGE TO...OR FLIP...SMALL PLEASURE CRAFT. OUTDOOR ENTHUSIASTS MAY WISH TO POSTPONE LAKE RELATED ACTIVITIES UNTIL CONDITIONS IMPROVE. A FREEZE WATCH IS ISSUED FOR THE POTENTIAL OF A WIDESPREAD AND DAMAGING FREEZE WITHIN 24 TO 48 HOURS. DURING THE FREEZE PERIOD...TEMPERATURES MAY REMAIN BELOW 32 DEGREES FOR MORE THAN 2 HOURS. && $$ FLZ050>052-055>057-060>062-065-120000- /O.NEW.KTBW.LW.Y.0002.120211T1500Z-120212T0000Z/ PINELLAS-HILLSBOROUGH-POLK-MANATEE-HARDEE-HIGHLANDS-SARASOTA- DE SOTO-CHARLOTTE-LEE- INCLUDING THE CITIES OF...CLEARWATER...ST. PETERSBURG...BRANDON... TAMPA...LAKELAND...WINTER HAVEN...BRADENTON...WAUCHULA... SEBRING...AVON PARK...NORTH PORT...SARASOTA...VENICE...ARCADIA... PORT CHARLOTTE...PUNTA GORDA...CAPE CORAL...FORT MYERS 407 AM EST SAT FEB 11 2012 ...LAKE WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST THIS EVENING. * TIMING...FROM 10 AM TO 7 PM TODAY WINDS WILL BE FROM THE NORTHWEST AT 15 TO 25 MPH AND GUSTY. * WINDS...NORTHWEST AT 15 TO 25 MPH WITH GUSTS UP TO 30 MPH. * IMPACTS...BOATERS ON AREA LAKES SHOULD POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 20 TO 29 MPH WITH FREQUENT GUSTS TO NEAR OR ABOVE GALE FORCE FOR AT LEAST 3 HOURS. WINDS OF THESE MAGNITUDES WILL CREATE ROUGH CONDITIONS ON LARGER AREA LAKES WHICH COULD PRODUCE DAMAGE TO...OR FLIP...SMALL PLEASURE CRAFT. OUTDOOR ENTHUSIASTS MAY WISH TO POSTPONE LAKE RELATED ACTIVITIES UNTIL CONDITIONS IMPROVE. && $$
2 follow-up statements
374 WWUS72 KTBW 111911 NPWTBW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 211 PM EST SAT FEB 11 2012 ...A LAKE WIND ADVISORY CONTINUES THIS AFTERNOON FOR ALL COUNTIES... ... A HARD FREEZE WARNING IS IN EFFECT FOR PARTS OF THE NATURE COAST FOR EARLY SUNDAY MORNING... .COLD AND DRY CANADIAN HIGH PRESSURE WILL BUILD INTO THE AREA THROUGH TONIGHT INTO SUNDAY. THIS WILL CAUSE A FEW HOURS OF FREEZING TEMPERATURES ACROSS THE WARNING AREA EARLY SUNDAY MORNING. A TIGHT PRESSURE GRADIENT IN PLACE ACROSS THE AREA WILL ALLOW WINDS TO REACH INCREASE TO 15 TO 20 MPH ACROSS THE AREA TODAY WITH A FEW HIGHER GUSTS. FLZ039-042-043-120000- /O.UPG.KTBW.FZ.A.0005.120212T0900Z-120212T1300Z/ /O.NEW.KTBW.HZ.W.0003.120212T0900Z-120212T1300Z/ /O.NEW.KTBW.FZ.A.0006.120213T0800Z-120213T1300Z/ /O.CON.KTBW.LW.Y.0002.000000T0000Z-120212T0000Z/ LEVY-CITRUS-SUMTER- INCLUDING THE CITIES OF...CEDAR KEY...CHIEFLAND...CRYSTAL RIVER... INVERNESS...BUSHNELL...THE VILLAGES 211 PM EST SAT FEB 11 2012 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... ...HARD FREEZE WARNING IN EFFECT FROM 4 AM TO 8 AM EST SUNDAY... ...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A HARD FREEZE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 8 AM EST SUNDAY. A FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TIMING...FROM 10 AM TO 7 PM TODAY WINDS WILL BE FROM THE NORTHWEST AT 15 TO 20 MPH AND GUSTY. THEN FROM 4 AM TO 8 AM SUNDAY MORNING TEMPERATURES WILL BE BELOW FREEZING. * WINDS...NORTHWEST AT 15 TO 25 MPH WITH GUSTS UP TO 30 MPH. * TEMPERATURE...BELOW FREEZING FOR 2 TO 4 HOURS WITH LOWS AROUND 27. * IMPACTS...BOATERS ON AREA LAKES SHOULD POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. TEMPERATURES THIS COLD CAN KILL SENSITIVE VEGETATION THAT IS NOT PROPERLY PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 20 TO 29 MPH WITH FREQUENT GUSTS TO NEAR OR ABOVE GALE FORCE FOR AT LEAST 3 HOURS. WINDS OF THESE MAGNITUDES WILL CREATE ROUGH CONDITIONS ON LARGER AREA LAKES WHICH COULD PRODUCE DAMAGE TO...OR FLIP...SMALL PLEASURE CRAFT. OUTDOOR ENTHUSIASTS MAY WISH TO POSTPONE LAKE RELATED ACTIVITIES UNTIL CONDITIONS IMPROVE. A FREEZE WATCH IS ISSUED FOR THE POTENTIAL OF A WIDESPREAD AND DAMAGING FREEZE WITHIN 24 TO 48 HOURS. DURING THE FREEZE PERIOD...TEMPERATURES MAY REMAIN BELOW 32 DEGREES FOR MORE THAN 2 HOURS. && $$ FLZ048-049-120000- /O.UPG.KTBW.FZ.A.0005.120212T0900Z-120212T1300Z/ /O.NEW.KTBW.FZ.W.0008.120212T0900Z-120212T1300Z/ /O.NEW.KTBW.FZ.A.0006.120213T0800Z-120213T1300Z/ /O.CON.KTBW.LW.Y.0002.000000T0000Z-120212T0000Z/ HERNANDO-PASCO- INCLUDING THE CITIES OF...BROOKSVILLE...SPRING HILL... NEW PORT RICHEY...ZEPHYRHILLS 211 PM EST SAT FEB 11 2012 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... ...FREEZE WARNING IN EFFECT FROM 4 AM TO 8 AM EST SUNDAY... ...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 8 AM EST SUNDAY. A FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TIMING...FROM 10 AM TO 7 PM TODAY WINDS WILL BE FROM THE NORTHWEST AT 15 TO 20 MPH AND GUSTY. THEN FROM 4 AM TO 8 AM SUNDAY MORNING TEMPERATURES WILL BE BELOW FREEZING. * WINDS...NORTHWEST AT 15 TO 20 MPH WITH HIGHER GUSTS. * TEMPERATURE...BELOW FREEZING FOR 2 TO 4 HOURS WITH LOWS AROUND 30. * IMPACTS...BOATERS ON AREA LAKES SHOULD POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. TEMPERATURES THIS COLD CAN KILL SENSITIVE VEGETATION THAT IS NOT PROPERLY PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED FOR 2 OR MORE HOURS OF TEMPERATURES BETWEEN 27 AND 32 OVER A WIDESPREAD AREA. RESIDENTS SHOULD COVER OR MOVE INDOORS ANY COLD SENSITIVE PLANTS...AND BRING PETS INDOORS THIS EVENING. A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 20 TO 29 MPH WITH FREQUENT GUSTS TO NEAR OR ABOVE GALE FORCE FOR AT LEAST 3 HOURS. WINDS OF THESE MAGNITUDES WILL CREATE ROUGH CONDITIONS ON LARGER AREA LAKES WHICH COULD PRODUCE DAMAGE TO...OR FLIP...SMALL PLEASURE CRAFT. OUTDOOR ENTHUSIASTS MAY WISH TO POSTPONE LAKE RELATED ACTIVITIES UNTIL CONDITIONS IMPROVE. A FREEZE WATCH IS ISSUED FOR THE POTENTIAL OF A WIDESPREAD AND DAMAGING FREEZE WITHIN 24 TO 48 HOURS. DURING THE FREEZE PERIOD...TEMPERATURES MAY REMAIN BELOW 32 DEGREES FOR MORE THAN 2 HOURS. && $$ FLZ051-052-120000- /O.NEW.KTBW.FZ.W.0008.120212T0900Z-120212T1300Z/ /O.NEW.KTBW.FZ.A.0006.120213T0800Z-120213T1300Z/ /O.CON.KTBW.LW.Y.0002.000000T0000Z-120212T0000Z/ HILLSBOROUGH-POLK- INCLUDING THE CITIES OF...BRANDON...TAMPA...LAKELAND... WINTER HAVEN 211 PM EST SAT FEB 11 2012 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... ...FREEZE WARNING IN EFFECT FROM 4 AM TO 8 AM EST SUNDAY... ...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 8 AM EST SUNDAY. A FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING. * TIMING...FROM 10 AM TO 7 PM TODAY WINDS WILL BE FROM THE NORTHWEST AT 15 TO 25 MPH AND GUSTY. * WINDS...NORTHWEST AT 15 TO 25 MPH WITH HIGHER GUSTS. * TEMPERATURE...BELOW FREEZING FOR 2 TO 3 HOURS WITH LOWS AROUND 30 DEGREES OVER POLK COUNTY AND EASTERN HILLSBOROUGH COUNTY. * IMPACTS...BOATERS ON AREA LAKES SHOULD POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 20 TO 29 MPH WITH FREQUENT GUSTS TO NEAR OR ABOVE GALE FORCE FOR AT LEAST 3 HOURS. WINDS OF THESE MAGNITUDES WILL CREATE ROUGH CONDITIONS ON LARGER AREA LAKES WHICH COULD PRODUCE DAMAGE TO...OR FLIP...SMALL PLEASURE CRAFT. OUTDOOR ENTHUSIASTS MAY WISH TO POSTPONE LAKE RELATED ACTIVITIES UNTIL CONDITIONS IMPROVE. A FREEZE WARNING IS ISSUED FOR 2 OR MORE HOURS OF TEMPERATURES BETWEEN 27 AND 32 OVER A WIDESPREAD AREA. RESIDENTS SHOULD COVER OR MOVE INDOORS ANY COLD SENSITIVE PLANTS...AND BRING PETS INDOORS THIS EVENING. A FREEZE WATCH IS ISSUED FOR THE POTENTIAL OF A WIDESPREAD AND DAMAGING FREEZE WITHIN 24 TO 48 HOURS. DURING THE FREEZE PERIOD...TEMPERATURES MAY REMAIN BELOW 32 DEGREES FOR MORE THAN 2 HOURS. && $$ FLZ055>057-060>062-120000- /O.NEW.KTBW.FZ.A.0006.120213T0800Z-120213T1300Z/ /O.CON.KTBW.LW.Y.0002.000000T0000Z-120212T0000Z/ MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE- INCLUDING THE CITIES OF...BRADENTON...WAUCHULA...SEBRING... AVON PARK...NORTH PORT...SARASOTA...VENICE...ARCADIA... PORT CHARLOTTE...PUNTA GORDA 211 PM EST SAT FEB 11 2012 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... ...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING. * TIMING...FROM 10 AM TO 7 PM TODAY WINDS WILL BE FROM THE NORTHWEST AT 15 TO 25 MPH AND GUSTY. * WINDS...NORTHWEST AT 15 TO 25 MPH WITH GUSTS UP TO 30 MPH. * TEMPERATURE...BELOW FREEZING FOR 2 TO 3 HOURS WITH LOWS AROUND 30 DEGREES. * IMPACTS...BOATERS ON AREA LAKES SHOULD POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 20 TO 29 MPH WITH FREQUENT GUSTS TO NEAR OR ABOVE GALE FORCE FOR AT LEAST 3 HOURS. WINDS OF THESE MAGNITUDES WILL CREATE ROUGH CONDITIONS ON LARGER AREA LAKES WHICH COULD PRODUCE DAMAGE TO...OR FLIP...SMALL PLEASURE CRAFT. OUTDOOR ENTHUSIASTS MAY WISH TO POSTPONE LAKE RELATED ACTIVITIES UNTIL CONDITIONS IMPROVE. A FREEZE WATCH IS ISSUED FOR THE POTENTIAL OF A WIDESPREAD AND DAMAGING FREEZE WITHIN 24 TO 48 HOURS. DURING THE FREEZE PERIOD...TEMPERATURES MAY REMAIN BELOW 32 DEGREES FOR MORE THAN 2 HOURS. && $$ FLZ050-065-120000- /O.CON.KTBW.LW.Y.0002.000000T0000Z-120212T0000Z/ PINELLAS-LEE- INCLUDING THE CITIES OF...CLEARWATER...ST. PETERSBURG... CAPE CORAL...FORT MYERS 211 PM EST SAT FEB 11 2012 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * TIMING...FROM 10 AM TO 7 PM TODAY WINDS WILL BE FROM THE NORTHWEST AT 15 TO 25 MPH AND GUSTY. * WINDS...NORTHWEST AT 15 TO 25 MPH WITH GUSTS UP TO 30 MPH. * IMPACTS...BOATERS ON AREA LAKES SHOULD POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 20 TO 29 MPH WITH FREQUENT GUSTS TO NEAR OR ABOVE GALE FORCE FOR AT LEAST 3 HOURS. WINDS OF THESE MAGNITUDES WILL CREATE ROUGH CONDITIONS ON LARGER AREA LAKES WHICH COULD PRODUCE DAMAGE TO...OR FLIP...SMALL PLEASURE CRAFT. OUTDOOR ENTHUSIASTS MAY WISH TO POSTPONE LAKE RELATED ACTIVITIES UNTIL CONDITIONS IMPROVE. && $$
608 WWUS72 KTBW 120002 NPWTBW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 702 PM EST SAT FEB 11 2012 ...FREEZE AND HARD FREEZE WARNINGS REMAIN IN EFFECT ACROSS MUCH OF THE REGION FOR TONIGHT THROUGH EARLY SUNDAY MORNING... .COLD AND DRY CANADIAN HIGH PRESSURE WILL BUILD INTO THE AREA TONIGHT INTO SUNDAY. THIS WILL CAUSE A FEW HOURS OF FREEZING TEMPERATURES ACROSS THE WARNING AREA EARLY SUNDAY MORNING. NORTHERLY WINDS WILL CONTINUE BETWEEN 15 AND 25 MPH ALONG THE COAST TONIGHT...BUT WILL DIMINISH TO 10 TO 15 MPH INLAND AFTER MIDNIGHT. FLZ039-042-043-121400- /O.EXP.KTBW.LW.Y.0002.000000T0000Z-120212T0000Z/ /O.CON.KTBW.HZ.W.0003.120212T0900Z-120212T1300Z/ /O.CON.KTBW.FZ.A.0006.120213T0800Z-120213T1300Z/ LEVY-CITRUS-SUMTER- INCLUDING THE CITIES OF...CEDAR KEY...CHIEFLAND...CRYSTAL RIVER... INVERNESS...BUSHNELL...THE VILLAGES 702 PM EST SAT FEB 11 2012 ...HARD FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 8 AM EST SUNDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING... ...LAKE WIND ADVISORY WILL EXPIRE AT 7 PM EST THIS EVENING... * TEMPERATURE...BELOW FREEZING FOR 3 TO 6 HOURS WITH LOWS BETWEEN 24 AND 28 DEGREES. * IMPACTS...TEMPERATURES THIS COLD CAN KILL VEGETATION THAT IS NOT PROPERLY PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... RESIDENTS SHOULD COVER OR MOVE INDOORS ANY COLD SENSITIVE PLANTS...AND BRING PETS INDOORS THIS EVENING. A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ FLZ048-049-051-052-121400- /O.EXP.KTBW.LW.Y.0002.000000T0000Z-120212T0000Z/ /O.CON.KTBW.FZ.W.0008.120212T0900Z-120212T1300Z/ /O.CON.KTBW.FZ.A.0006.120213T0800Z-120213T1300Z/ HERNANDO-PASCO-HILLSBOROUGH-POLK- INCLUDING THE CITIES OF...BROOKSVILLE...SPRING HILL... NEW PORT RICHEY...ZEPHYRHILLS...BRANDON...TAMPA...LAKELAND... WINTER HAVEN 702 PM EST SAT FEB 11 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 8 AM EST SUNDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING... ...LAKE WIND ADVISORY WILL EXPIRE AT 7 PM EST THIS EVENING... * TEMPERATURE...BELOW FREEZING FOR 2 TO 4 HOURS WITH LOWS AROUND 30 DEGREES. * IMPACTS...TEMPERATURES THIS COLD CAN KILL SENSITIVE VEGETATION THAT IS NOT PROPERLY PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... RESIDENTS SHOULD COVER OR MOVE INDOORS ANY COLD SENSITIVE PLANTS...AND BRING PETS INDOORS THIS EVENING. A FREEZE WARNING IS ISSUED FOR 2 OR MORE HOURS OF TEMPERATURES BETWEEN 27 AND 32 OVER A WIDESPREAD AREA. && $$ FLZ055>057-060>062-121400- /O.EXP.KTBW.LW.Y.0002.000000T0000Z-120212T0000Z/ /O.CON.KTBW.FZ.A.0006.120213T0800Z-120213T1300Z/ MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE- INCLUDING THE CITIES OF...BRADENTON...WAUCHULA...SEBRING... AVON PARK...NORTH PORT...SARASOTA...VENICE...ARCADIA... PORT CHARLOTTE...PUNTA GORDA 702 PM EST SAT FEB 11 2012 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING... ...LAKE WIND ADVISORY WILL EXPIRE AT 7 PM EST THIS EVENING... * TEMPERATURE...BELOW FREEZING FOR 2 TO 3 HOURS WITH LOWS AROUND 30 DEGREES. * IMPACTS...TEMPERATURES THIS COLD CAN KILL SENSITIVE VEGETATION THAT IS NOT PROPERLY PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... RESIDENTS SHOULD COVER OR MOVE INDOORS ANY COLD SENSITIVE PLANTS...AND BRING PETS INDOORS SUNDAY EVENING. A FREEZE WATCH IS ISSUED FOR THE POTENTIAL OF A WIDESPREAD AND DAMAGING FREEZE WITHIN 24 TO 48 HOURS. DURING THE FREEZE PERIOD...TEMPERATURES MAY REMAIN BELOW 32 DEGREES FOR MORE THAN 2 HOURS. && $$ FLZ050-065-120115- /O.EXP.KTBW.LW.Y.0002.000000T0000Z-120212T0000Z/ PINELLAS-LEE- INCLUDING THE CITIES OF...CLEARWATER...ST. PETERSBURG... CAPE CORAL...FORT MYERS 702 PM EST SAT FEB 11 2012 ...LAKE WIND ADVISORY WILL EXPIRE AT 7 PM EST THIS EVENING... WINDS HAVE DIMINISHED ENOUGH TO ALLOW THE LAKE WIND ADVISORY TO EXPIRE. GUSTY WINDS WILL CONTINUE FOR SEVERAL MORE HOURS... ESPECIALLY ON LARGER LAKES AND LAKES NEAR THE GULF COAST. $$
What forecasters said that day
The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this lake wind advisory went out at Feb 10, 9:09 PM EST, 6 hours 58 minutes earlier.
Area forecast discussion, Feb 10, 9:09 PM EST, 6 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 909 PM EST FRI FEB 10 2012 .UPDATE...REGIONAL SURFACE ANALYSIS AND SATELLITE IMAGERY SHOW THE THE ACTUAL COLD FRONT PUSHING THROUGH THE WESTERN PANHANDLE. EXTRAPOLATING ITS CURRENT TRAJECTORY AND SPEED HAS FRONT PUSHING THROUGH THE CWA DURING THE EARLY MORNING HOURS AND CLEAR OF THE AREA BY THE AFTERNOON. AHEAD OF THE FRONT...A LARGE AREA OF LIGHT TO MODERATE RAINFALL IS CURRENTLY BEING OBSERVED ACROSS THE NORTHERN HALF OF THE CWA. THUNDERSTORMS WELL EAST OF THE COASTLINE ARE BEING OBSERVED BUT WILL PROBABLY LOSE SOME STEAM AS THEY APPROACH THE WESTERN PENINSULA. FOR THE FORECAST...ADJUSTED POPS AND WEATHER WORDING TO REFLECT THE CURRENT SITUATION. MAINTAINED ONLY A SLIGHT CHANCE OF THUNDERSTORMS OVERNIGHT. OTHERWISE...CURRENT FORECAST IS ON TRACK. && .AVIATION...LARGE RAIN SHIELD MOVING OVER THE AREA THIS EVENING AND OVERNIGHT AHEAD OF COLD FRONT. WIDESPREAD LIGHT TO MODERATE RAIN SHOWERS PRODUCING MVFR CIGS AND VSBYS WITH AREAS OF IFR CIGS/VSBYS IN THE HEAVIER SHOWERS OR ISOLATED THUNDERSTORM THROUGH AROUND 12Z. IMPROVING FLIGHT CONDITIONS SATURDAY ON BREEZY NW WINDS. && .MARINE...A LARGE AREA OF SHOWERS CONTINUES TO SPREAD SOUTH THROUGH THE COASTAL WATERS. THUNDERSTORMS WILL POSSIBLE OVERNIGHT MAINLY IN THE OFF SHORE ZONES. WILL HEADLINE SMALL CRAFT EXERCISE CAUTION FOR THE OFF SHORE ZONES FOR TOMORROW MORNING AS WINDS ARE EXPECTED TO INCREASE. && .PRELIMINARY POINT TEMPS/POPS... TPA 57 69 38 57 / 70 10 5 5 FMY 62 74 43 61 / 60 20 5 5 GIF 57 69 36 57 / 70 10 5 5 SRQ 59 69 42 59 / 70 10 5 5 BKV 52 68 32 54 / 80 5 5 5 SPG 60 67 45 56 / 70 10 5 5 && .TBW WATCHES/WARNINGS/ADVISORIES... FL...NONE. GULF WATERS...NONE. && UPDATE/MARINE...20/BARRON AVIATION...25/DAVIS
Hazardous weather outlook, Feb 10, 5:53 AM EST, 22 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 553 AM EST FRI FEB 10 2012 FLZ039-042-043-048>052-055>057-060>062-065-101700- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 553 AM EST FRI FEB 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... SCATTERED TO NUMEROUS SHOWERS WITH A FEW EMBEDDED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA TODAY AND TONIGHT WITH LOW PRESSURE AND THEN A COLD FRONT MOVING THROUGH THE AREA. STRONG GUSTY WINDS AND SOME HEAVY RAINS WILL BE POSSIBLE WITH THE STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ...EXCESSIVE COLD IMPACT... FREEZING TEMPERATURES WILL BE POSSIBLE MAINLY ACROSS THE NATURE COAST AND NORMALLY COLDER INLAND AREAS FOR SATURDAY NIGHT AND SUNDAY NIGHT. ...WIND AND SEA IMPACT... WINDS AND SEAS WILL INCREASE TO ADVISORY LEVELS FOR SATURDAY THROUGH SUNDAY AS A TIGHT PRESSURE GRADIENT BUILDS INTO THE AREA BEHIND THE COLD FRONT. WINDS OF 20 TO 25 KNOTS AND SEAS UP TO 8 FEET OFFSHORE WILL BE POSSIBLE ACROSS THE WATERS. SMALL CRAFT OPERATORS SHOULD USE EXTREME CAUTION OR CONSIDER DELAYING TRIPS UNTIL CONDITIONS IMPROVE. ...FIRE WEATHER IMPACT... COLD AND DRY AIR WILL MOVE INTO THE AREA BEHIND THE COLD FRONT AS CANADIAN HIGH PRESSURE BUILDS INTO THE AREA. THIS WILL ALLOW FOR SEVERAL HOURS OF CRITICAL RELATIVE HUMIDITIES SUNDAY AND MONDAY AFTERNOONS. WINDS WILL ALSO BE NEAR 15 MPH SUNDAY AFTERNOON. THIS WILL ALLOW FOR THE RAPID SPREAD OF WILDFIRES. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. COLSON
The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 11, 4:07 AM EST | Freeze Watch | TBW | Sumter | 10 hr |
| Feb 11, 4:39 AM EST | Small Craft Advisory | TBW | 35 hr | |
| Feb 11, 9:24 AM EST | High Surf Advisory | TBW | Pinellas | 31 hr |
| Feb 11, 2:11 PM EST | Freeze Watch | TBW | DeSoto, Hardee, Highlands, Polk, Sumter | 23 hr |
| Feb 11, 2:11 PM EST | Freeze Warning | TBW | Polk | 18 hr |
| Feb 11, 2:11 PM EST | Hard Freeze Warning | TBW | Sumter | 18 hr |
| Feb 11, 2:12 PM EST | Wind Chill Advisory | TBW | DeSoto, Hardee, Highlands, Pinellas, Polk, Sumter | 18 hr |
Nearby
Lake Wind Advisories in Florida, 2012Every lake wind advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.